# SDR DALA2023102608832

- Difficulty date: October 26, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 36,545 hours, 4,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3323 ON SVC. FOUND MULTIPLES INTERIOR EMERGENCY LIGHTS INOP FROM ROW 22B TO 56B. CORRECTIVE ACTION: BITE CIDS-1/-2 & FAULTED "EPSU (15WL) DOOR 3". T/S. FOUND CONNECTING WIRES SHORTED OUT ON THE SIDE WALL OF ROW 51A. REPAIRED CONNECTION AT SEAT 51A. VERFIED CIRCUIT IS GOOD FROM EPSU (15WL) TO SEATS. INSTALLED NEW EPSU 15WL. (4499224)
